# SDR UPS08853133

- Difficulty date: July 26, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 A FITTING CRACKED IN LEFT FWD EMERGENCY EXIT DOOR FWD JAMB TORQUE BOX STA 380 L19L.  FABRICATED AND INSTALLED REPAIR FITTING IAW SAA EA 008-5310-01-A1486-1.
